# SDR AU960872

- Difficulty date: March 31, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Rotax ROTAX912
- System (JASC): 7820 · Engine Noise Suppressor
- Part: Muffler
- Condition: Failed
- Location: Eng Noise Supprs
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K, E

## Discrepancy

(AUS) ENGINE TAIL PIPE SEPARATED FROM MUFFLER - THIS DEFECT WAS  RECEIVED FROM THE AUF AND IS FOR INFORMATION ONLY
